# SDR REXA2016100401846

- Difficulty date: October 4, 2016
- Submitted: October 6, 2016
- Operation: Air carrier
- Aircraft: N279PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15279
- Aircraft time: 7,150 hours, 4,874 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Ecu
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAKE OFF,  NOSE WHEEL STEERING CAUTION MESSAGE APPEARED.  RAN QRH AND LEFT SWITCH IN OFF POSITION.  R & R NWS ECU IAW AMM 32-51-10. OPS CHECKED GOOD. NO FURTHER DEFECTS NOTED.
